Jump to content
Important Survey - Please Participate ×

Looking for some help


[sa...]

Recommended Posts

So here is my story,

Exactly 2 months ago i went to the doctor for a sleep aid after i had had 3 consecutive nights of no sleep due to a bad Virus i had picked up and a bad cough along with it.

He prescribed me Temazepam 10mg. That night i took 2 and after feeling no effect or falling asleep for two hours i took another then after another hour i took 1 more. I then slept for about 4 hours before waking up and feeling much better for having the sleep. I was however worried that it took me so many to sleep and returned to the doctor who then prescribed me with Mogodan (Nitrazepam) 5mg. I had also gotten a sheet of 10 valium from a friend. I found the Mogodan worked better but again i had to take at least 2 along with half a valium to put me out.

Over the last 2 months i have used a combination of all these to sleep 2 to three times a week. I found that when i used the mogodan i would be very sleepy the next day and not need anything to sleep the night after. I would then try to not use anything for another couple of nights and get none to very little sleep and by the third night i was so anxious and exhausted that i would give in again and take the benzo’s usually 2 to 3 plus half a valium to have at least one nights sleep.

About 6 weeks into this i went to a new doctor who after i told the story too gave me Mirtazapine and a bottle of valium and told me to use them to help me sleep. I tried the Mirtazapine 4 times and it worked only 2 out of the 4 nights. I have not taken any more mirtazapine since.

I now find myself in a position after 60 days where i have taken 24 Temaze 21 Mogodan and about 20 valium.

The last 3 nights i have used 1 to 1 and a half valium plus using an over the counter sleep aid called Restavit (doxylamine) with varying degrees of success to try and string together a few nights sleep in order to try to feel normal again.

My days though are full of Anxiety and Hot flushes and foggy mind and i have not felt normal for weeks.  I have a constant Headache (a burning sensation in the top and front of my head just above my eyes.and find it hard to close my eyes at night in order to try to get to sleep.

I am not sure if i have been taking these drugs long enough to have developed an addiction but i fear that the sensations i am feeling and on going insomnia are due to Withdrawals from these drugs.

I have tried numerous times in the last 8 weeks to stop taking the benzos but i always get 3 to 4 days out with no sleep and feel so horrible that i cave in and take the tablets again.

I know that i haven’t been taking these things as long as some people here but i was wondering if anyone had any advice on what i should do to try and stop taking these tablets for good.

Should i be attempting to taper by just taking the valium or should i just stop and not take the drugs at all. If i am to taper then how much should i start at? I have taken anywhere from a quarter to 1.5 valium at various times during the last 8 weeks but never really consecutive days in a row till the last few days.

Thank you for reading this.

Any advice would be helpful.

 

 

Link to comment
Share on other sites

Hi  :) Welcome to BenzoBuddies!

 

I am glad you found us today. A dependency can develop in as quickly as two weeks. The recommended reduction rate is 5 to 10 percent every two weeks. Tapering too quickly can cause a host of unpleasant symptoms.

 

 

 

You might like to check out The Ashton Manual it is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field. 

 

Please feel free to post to any of the dedicated boards, we have a wonderful community of people here, who will give sound advice. Members have been through all aspects of benzodiazepine use and withdrawal and are more than willing to share their experiences.

 

General Taper Plans

Withdrawal Support During Your Taper

 

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again Welcome!  :smitten:

 

benzos-R-cruel

Link to comment
Share on other sites

×
×
  • Create New...